Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quasi-complemented algebras


Authors: T. Husain and Pak-Ken Wong
Journal: Trans. Amer. Math. Soc. 174 (1972), 141-154
MSC: Primary 46H05
DOI: https://doi.org/10.1090/S0002-9947-1972-0410377-6
MathSciNet review: 0410377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a class of algebras which we call quasi-complemented algebras. A structure and representation theory is developed. We also study the uniformly continuous quasi-complementors on $ {B^\ast}$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0410377-6
Keywords: Quasi-complemented algebras, annihilator and dual algebra, complemented algebra, continuous and uniformly continuous quasi-complementors
Article copyright: © Copyright 1972 American Mathematical Society